# SDR DALA2018060703873

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 71,242 hours, 23,477 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH,  WHEN THE FLAPS WERE SELECTED TO 30,  REMAINED STUCK AT BETWEEN 20 & 25 DEGREES WITH A TRAILING EDGE FLAP DISAGREE LIGHT ILLUMINATED.  A GO AROUND WAS ACCOMPLISHED AND QRH ACCOMPLISHED AND A EMERGENCY DECLARED.  A NORMAL LANDING ACCOMPLISHED, ON ENGINE SHUTDOWN FLAP LEVER REMAIN IN 30 DEGREES AND FLAPS EXTENDED TO 30 AFTER ENGINE STOPPED. THE T/E FLAP DISAGREE LIGHT WAS NO LONGER ILLUMINATED. COMPLIED WITH NO GO ODI PREVENTION PRIOR TO FLIGHT T/S.  ACCOMPLISHED BIT ON FSEU 1, 2, AND 3.  INTERMITTENT MESSAGE 305, FLAP DISAGREE . CLEARED AND RESET. RAN FLAPS L/E & T/E FOR 5 CYCLES, NO FAULTS NOTED, NO MESSAGE ON FSEU AFTER FLAP TEST.
